Volume 6, issue 2 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Labeled binary planar trees and quasi-Lie algebras

Jerome Levine

Algebraic & Geometric Topology 6 (2006) 935–948
Bibliography
1 S Garoufalidis, M Goussarov, M Polyak, Calculus of clovers and finite type invariants of 3–manifolds, Geom. Topol. 5 (2001) 75 MR1812435
2 S Garoufalidis, J Levine, Tree-level invariants of three-manifolds, from: "Proceedings of Stony Brook Conference in honor of Dennis Sullivan" (2005)
3 N Habegger, X S Lin, On link concordance and Milnor’s μ invariants, Bull. London Math. Soc. 30 (1998) 419 MR1620841
4 N Habegger, G Masbaum, The Kontsevich integral and Milnor’s invariants, Topology 39 (2000) 1253 MR1783857
5 N Habegger, W Pitsch, Tree level Lie algebra structures of perturbative invariants, J. Knot Theory Ramifications 12 (2003) 333 MR1983089
6 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
7 M Hall Jr., A basis for free Lie rings and higher commutators in free groups, Proc. Amer. Math. Soc. 1 (1950) 575 MR0038336
8 D Johnson, A survey of the Torelli group, from: "Low-dimensional topology (San Francisco, Calif., 1981)", Contemp. Math. 20, Amer. Math. Soc. (1983) 165 MR718141
9 M Kontsevich, Formal (non)commutative symplectic geometry, from: "The Gel’fand Mathematical Seminars, 1990–1992", Birkhäuser (1993) 173 MR1247289
10 J Levine, Homology cylinders: an enlargement of the mapping class group, Algebr. Geom. Topol. 1 (2001) 243 MR1823501
11 J Levine, Addendum and correction to : “Homology cylinders : an enlargement of the mapping class group”, Algebr. Geom. Topol. 2 (2002) 1197 MR1943338
12 W Magnus, A Karrass, D Solitar, Combinatorial group theory : Presentations of groups in terms of generators and relations, Interscience [John Wiley & Sons] (1966) MR0207802
13 S Morita, Abelian quotients of subgroups of the mapping class group of surfaces, Duke Math. J. 70 (1993) 699 MR1224104
14 K E Orr, Homotopy invariants of links, Invent. Math. 95 (1989) 379 MR974908
15 R Schneiderman, P Teichner, Whitney towers and the Kontsevich integral, from: "Proceedings of the Casson Fest", Geom. Topol. Monogr. 7 (2004) 101 MR2172480